# SDR DALA2025062304683

- Difficulty date: May 30, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 83,763 hours, 33,349 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOW; HOLE #14 CORROSION ON SKIN BTW 8 TO 9 O CLOCK POSITION, IN REF. CARD 5720-01100-05A. JOB # 071-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF NRC 00210: HOLE #14 WAS REAMED TO 1ST OVERSIZE 0.5785IN THEREFORE WITHIN IN LIMITS PER AMDS 5720-01100-05A STEP 14 C. (0996040)
